Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

White papules on face, prescribed sertaconazole cream, skin peeling. Normal? Also, how to use sertaconazole and retarel cream simultaneously?

hi i recently visited a dermatologist because of white pappules on face . he suggested me retarel cream and sertaconazole cream ,one anti fungal (flucanazole) and amoxiciillin tablets diagnosed pyoderma with canidiasis .he asked me to use both the creams at night .how to use both creams simultaneously. I used sertaconazole since 3 days .My skin is peeling off .Is it the usual thing happening or any reaction . I didnt use retarel cream because of the small confusion
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  456
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello im dr satya
welcome to health care magic
white papules over face which are probably infected leading to secondary infection.
sertaconazole has afew peeling properties but not troublesome. retarel cream is specific for staph infection which prevents any further infection from spreading.
combination of these two creams may be done by applying one cream at night and the other in the morning.
you may go ahead with the treatment.
thank you dr satya
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor